# SDR WX0A073243

- Difficulty date: April 11, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 32,344 hours, 22,327 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Vent Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT WITH BURNING ELECTRICAL ODOR.  R & R AVIONICS EXTRACT FAN.
